# SDR USAASA00034

- Difficulty date: September 13, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Pax Cabin
- Part time: 747 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EPSU INT LOAD EMER L MESSAGE CAME ON DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  LIGHT TEST CHECKS NORMAL.  (M)
